Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 10, NWS Amarillo, TX

June 4, 200810 counties in Texas; Cimarron County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Jun 4, 2008, 4:08 AM CDT for 10 counties in Texas; Cimarron County, Oklahoma. It took effect at Jun 4, 2008, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 4:08 AM CDT (09:08 UTC)
In effect from
Jun 4, 2008, 10:00 AM CDT
Expired
Jun 4, 2008, 9:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 58 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
4212 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 040908
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
408 AM CDT WED JUN 4 2008

...STRONG WINDS EXPECTED THROUGH THIS EVENING...

.A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL CREATE A
TIGHT PRESSURE GRADIENT ACROSS THE PANHANDLES TODAY. STRONG SOUTH TO
SOUTHWEST WINDS ARE ANTICIPATED BY MID MORNING...WITH THE STRONGEST
WINDS EXPECTED TO AFFECT LOCATIONS ON THE CAPROCK.

OKZ001-TXZ001-002-006-007-011>013-016>018-041800-
/O.NEW.KAMA.WI.Y.0010.080604T1500Z-080605T0200Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-
DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...AMARILLO...
PANHANDLE...WHITE DEER...HEREFORD...CANYON...CLAUDE
408 AM CDT WED JUN 4 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS THE
WESTERN AND SOUTH CENTRAL PORTIONS OF THE TEXAS PANHANDLE.

SOUTH TO SOUTHWEST WINDS WILL INCREASE BY MID MORNING AS AN AREA OF
LOW PRESSURE DEEPENS OVER EASTERN COLORADO. SUSTAINED WIND SPEEDS OF
30 TO 35 MPH ARE EXPECTED ACROSS THE WESTERN OKLAHOMA PANHANDLE AS
WELL AS THE WESTERN AND SOUTH CENTRAL PORTIONS OF THE TEXAS
PANHANDLE. GUSTS MAY EXCEED 50 MPH AT TIMES. THE STRONGEST WINDS WILL
OCCUR DURING THE MID TO LATE AFTERNOON HOURS WHEN PEAK HEATING IS
REALIZED. WIND SPEEDS WILL DROP BELOW WIND ADVISORY CRITERIA AROUND
SUNSET BUT MAY REMAIN SOMEWHAT GUSTY THROUGH THE EVENING HOURS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JOHNSON
1 follow-up statement
000 
WWUS74 KAMA 041726
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1226 PM CDT WED JUN 4 2008

...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING...

.A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL
CREATE A TIGHT PRESSURE GRADIENT ACROSS THE PANHANDLES THROUGH THIS
EVENING. THE STRONGEST WINDS WILL AFFECT LOCATIONS ON THE CAPROCK.

OKZ001-TXZ001-002-006-007-011>013-016>018-050200-
/O.CON.KAMA.WI.Y.0010.000000T0000Z-080605T0200Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-
DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...AMARILLO...
PANHANDLE...WHITE DEER...HEREFORD...CANYON...CLAUDE
1226 PM CDT WED JUN 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE
WESTERN OKLAHOMA PANHANDLE AS WELL AS THE WESTERN AND SOUTH CENTRAL
PORTIONS OF THE TEXAS PANHANDLE.

LOW PRESSURE WILL CONTINUE TO DEEPEN OVER EASTERN COLORADO.
SUSTAINED WIND SPEEDS OF 30 TO 35 MPH WILL CONTINUE ACROSS THE
WESTERN OKLAHOMA PANHANDLE AS WELL AS THE WESTERN AND SOUTH CENTRAL
PORTIONS OF THE TEXAS PANHANDLE. GUSTS MAY EXCEED 50 MPH AT TIMES. WIND
SPEEDS WILL DROP BELOW WIND ADVISORY CRITERIA AROUND SUNSET BUT MAY
REMAIN SOMEWHAT GUSTY THROUGH THE EVENING HOURS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jun 3, 11:34 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 3, 11:34 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1134 PM CDT TUE JUN 3 2008

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY EVENING WITH GENERALLY
CLEAR SKIES. SOUTH TO SOUTHWEST WINDS TONIGHT WILL INCREASE AND
BECOME STRONG AND GUSTY WEDNESDAY. LATER SHIFTS MAY NEED TO ISSUE AN
AVIATION WEATHER WARNING FOR THE AMARILLO TAF FOR WEDNESDAY. WINDS
WILL THEN GRADUALLY DIMINISH BY WEDNESDAY EVENING.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 1111 PM CDT TUE JUN 3 2008/

UPDATE...
QUICK UPDATE TO REMOVE THE RED FLAG WARNING FOR THE SOUTHERN TEXAS
PANHANDLE.

PREV DISCUSSION... /ISSUED 751 PM CDT TUE JUN 3 2008/

UPDATE...
NO LONGER ANTICIPATE ANY STORM THREATS THE THE REST OF THE EVENING.
SO CANCELED THE REST OF THE WATCH AND ALSO LOWERED POP CHANCES.
HOWEVER...LEFT POP CHANCES IN FOR AFTER MIDNIGHT THINKING AN MCS MAY
STILL DEVELOP AND MOVE SOUTH ACROSS THE NE ZONES. WILL KEEP AN EYE ON
THAT SITUATION AND UPDATE AGAIN IF NEEDED.

JJB

PREV DISCUSSION... /ISSUED 719 PM CDT TUE JUN 3 2008/

UPDATE...
APPEARS CONVECTION WILL REMAIN NORTH AND EAST OF THE PANHANDLES FOR
THE REMAINDER OF THE EVENING...ALTHOUGH AN ISOLATED CELL MAY STILL
CREEP INTO BEAVER COUNTY. SO THE WATCH REMAIN FOR BEAVER COUNTY BUT
IS CANCELED FOR THE REST OF THE AREA. ANTICIPATE THE BEAVER COUNTY
WATCH BEING CANCELLED SOON IF NO CONVECTION DEVELOPS WITHIN THE NEXT
HOUR OR SO.

JJB

PREV DISCUSSION... /ISSUED 629 PM CDT TUE JUN 3 2008/

AVIATION...
MAIN AVIATION CONCERN WILL BE THE WINDS IN THE NEXT 24 HOURS. STRONG
WINDS THIS EVENING SHOULD TAPED OFF AFTER 03Z AND REMAIN NEAR 15
KNOTS OVERNIGHT GENLY FROM THE SOUTHWEST. SURFACE TROUGH WILL THEN
INTENSIFY TOMORROW ALLOWING WINDS TO INCREASE INTO THE 20 TO 30 KNOT
RANGE GENLY FROM THE SOUTHWEST. ANTICIPATE THE WINDS INCREASE AROUND
21Z...AND LINGERING THROUGH THE REST OF THE CURRENT TAF PERIOD...AND
INTO THE EVENING HOURS TOMORROW. MAY SEE SOME HIGH CLOUDS BUT
EXPECTING GENLY VFR CONDITIONS THROUGH THE NEXT 24 HOURS.

JJB

PREV DISCUSSION... /ISSUED 443 PM CDT TUE JUN 3 2008/

UPDATE...
STORMS FORMING IN THE OKLAHOMA PANHANDLE ALONG A WEAK BOUNDARY WILL
MOVE GENLY EAST THROUGH THE EVENING. THERE IS SOME POTENTIAL FOR
SUPERCELL STORMS THAT COULD DRIFT SOUTHEAST INTO THE NORTHEAST TEXAS
PANHANDLE. THUS A SEVERE THUNDERSTORM WATCH WAS ISSUED FOR THE
NORTHEAST PANHANDLES THROUGH 10 PM. SO UPDATED THE ZONES TO ACCOUNT
FOR THE WATCH AND INCREASED POPS THROUGH THE EVENING.

JJB

PREV DISCUSSION... /ISSUED 254 PM CDT TUE JUN 3 2008/

DISCUSSION...
UPPER LEVEL RIDGE WILL CONTINUE TO BREAK DOWN OVER SOUTHERN TEXAS
THROUGH THE END OF THE WEEK. THIS WILL ALLOW SHORT WAVE TROUGHS TO
MOVE THROUGH THE ZONAL FLOW ALOFT ACROSS THE PANHANDLES. IT WILL ALSO
ALLOW STRONGER WINDS IN THE MID AND UPPER ATMOSPHERE TO SPREAD ACROSS
THE AREA. WEAK SHORT WAVE MOVING EAST OUT OF NEW MEXICO HAS HELPED A
THUNDERSTORM TO DEVELOP OVER CIMARRON COUNTY THIS AFTERNOON. SOME
OTHER STORMS MAY STILL DEVELOP IN THE NORTHERN CWA BEHIND THE OLD
COLD FRONT...SO WILL CONTINUE WITH POPS FOR THIS AREA AND MAYBE WILL
EVEN EXPAND THEM A LITTLE.

WINDS MAY GET QUITE STRONG AHEAD OF THE NEXT UPPER LEVEL TROUGH
MOVING SOUTHEAST THROUGH THE NORTHWEST U.S. INTO THE CENTRAL ROCKIES
BY WEDNESDAY NIGHT. 700 MB GRADIENT GETS PRETTY TIGHT AND THERE ALSO
APPEARS TO BE SOME DOWNWARD MOTION WITHIN THIS ZONE OF STRONGER 700
MB WINDS BY LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. WE
MAY NEED TO CONSIDER A WIND ADVISORY FOR THIS TIME FRAME DURING LATER
SHIFTS.

THIS STRONG UPPER LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE
CENTRAL ROCKIES INTO THE CENTRAL PLAINS THURSDAY AFTERNOON INTO
THURSDAY NIGHT. BELIEVE THAT THIS WAVE WILL MOVE TOO FAR NORTH AND
WILL DRAG TOO MUCH DRY AIR ON THE SOUTH SIDE OF IT ACROSS THE
PANHANDLES FOR THUNDERSTORMS TO DEVELOP. COLD FRONT ALSO MOVES
THROUGH THURSDAY AFTERNOON INTO THE EVENING...SO TEMPERATURES SHOULD
BE COOLER ON FRIDAY IN THIS NEW AIR MASS. MODELS WANT TO BRING 30
KNOT SUSTAINED WINDS OR HIGHER ACROSS THE AREA ON THURSDAY
AFTERNOON JUST AHEAD OF THE COLD FRONT. AT THIS TIME...IT LOOKS LIKE
THE UPPER LEVEL GRADIENT IS PRETTY TIGHT WITH THE JET MOVING
OVERHEAD. SO IF THERE IS SOME DOWNWARD MOTION WITHIN THIS ZONE OF
STRONGER WINDS...THEN THERE COULD BE SOME VALIDITY TO THIS SCENARIO.

UPPER LEVEL HEIGHTS SLOWLY START TO BUILD OVER THE PANHANDLES
ONCE AGAIN LATE THIS WEEKEND INTO EARLY NEXT WEEK. THEREFORE...A
WARMING TREND WILL BE IN THE FORECAST ALONG WITH DRY CONDITIONS.

OVERALL IT LOOKS LIKE A LOT MORE WIND AND VERY LITTLE CHANCES OF
RAIN OVER THE NEXT 7 DAYS.

FIRE WEATHER...
WILL KEEP RED FLAG WARNING GOING THROUGH MOST OF THIS EVENING AS
WINDS ARE EXPECTED TO STAY UP AND THE RELATIVE HUMIDITY WILL BE SLOW
TO RECOVER. FIRE WEATHER WATCH LOOKS GOOD FOR WEDNESDAY AS DRY
SOUTHWEST WINDS WILL RETURN TO THE ENTIRE AREA. WINDS WILL ALSO BE
STRONG AHEAD OF A STRENGTHENING UPPER LEVEL STORM SYSTEM.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

11/14
Hazardous weather outlook, Jun 3, 11:42 PM CDT, 4 hours 26 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1142 PM CDT TUE JUN 3 2008

OKZ001>003-TXZ001>020-041100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1142 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND ELEVATED FIRE
CONDITIONS COULD PERSIST INTO THURSDAY ACROSS THE AREA AS DRY
FUELS...LOW AFTERNOON RELATIVE HUMIDITY VALUES...AND BREEZY TO
WINDY CONDITIONS REMAIN OVER THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SCHNEIDER

In the hours before

Local storm report, Jun 3, 10:26 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             11 N TEXHOMA            36.64N 101.81W
06/03/2008  E0.88 INCH       TEXAS              OK   PUBLIC

0417 PM     HAIL             11 N TEXHOMA            36.64N 101.81W
06/03/2008  E1.00 INCH       TEXAS              OK   PUBLIC

0435 PM     HAIL             GOODWELL                36.59N 101.63W
06/03/2008  E0.75 INCH       TEXAS              OK   PUBLIC

0440 PM     HAIL             8 N GOODWELL            36.71N 101.63W
06/03/2008  E1.00 INCH       TEXAS              OK   EMERGENCY MNGR

            HAIL COVERING THE GROUND

0445 PM     HAIL             GUYMON                  36.69N 101.48W
06/03/2008  E1.00 INCH       TEXAS              OK   TRAINED SPOTTER

0445 PM     HAIL             GUYMON                  36.69N 101.48W
06/03/2008  E0.88 INCH       TEXAS              OK   TRAINED SPOTTER

            DIME TO PENNY HAIL

0447 PM     HAIL             GUYMON                  36.69N 101.48W
06/03/2008  E0.88 INCH       TEXAS              OK   FIRE DEPT/RESCUE

            PEA TO NICKEL SIZE HAIL

0447 PM     HAIL             GUYMON                  36.69N 101.48W
06/03/2008  E0.88 INCH       TEXAS              OK   TRAINED SPOTTER

0454 PM     TSTM WND GST     GUYMON                  36.69N 101.48W
06/03/2008  E65 MPH          TEXAS              OK   AMATEUR RADIO

            1 TO 3 INCH DIAMETER TREE LIMBS DOWN

0506 PM     HAIL             12 E GUYMON             36.69N 101.27W
06/03/2008  E1.00 INCH       TEXAS              OK   EMERGENCY MNGR

            HAIL ALONG HIGHWAY 412 ABOUT 12 MILES EAST OF GUYMON.

0515 PM     HAIL             HARDESTY                36.61N 101.19W
06/03/2008  E1.00 INCH       TEXAS              OK   EMERGENCY MNGR

0529 PM     HAIL             4 W BRYANS CORNER       36.62N 100.89W
06/03/2008  E1.75 INCH       BEAVER             OK   PUBLIC

0530 PM     HAIL             7 WNW BRYANS CORNER     36.66N 100.94W
06/03/2008  E1.00 INCH       BEAVER             OK   PUBLIC

0530 PM     HAIL             5 WNW BRYANS CORNER     36.64N 100.91W
06/03/2008  E1.00 INCH       BEAVER             OK   PUBLIC

0530 PM     HAIL             5 W BRYANS CORNER       36.62N 100.90W
06/03/2008  M2.00 INCH       BEAVER             OK   PUBLIC

0533 PM     HAIL             7 W GRAY                36.55N 100.94W
06/03/2008  E1.75 INCH       BEAVER             OK   PUBLIC

0533 PM     HAIL             5 WSW BRYANS CORNER     36.59N 100.90W
06/03/2008  M1.50 INCH       BEAVER             OK   PUBLIC

0538 PM     HAIL             4 WSW BRYANS CORNER     36.59N 100.88W
06/03/2008  E1.75 INCH       BEAVER             OK   PUBLIC

0540 PM     HAIL             2 WNW GRAY              36.56N 100.86W
06/03/2008  M1.38 INCH       BEAVER             OK   PUBLIC

0540 PM     HAIL             2 ENE BRYANS CORNER     36.63N 100.78W
06/03/2008  E0.88 INCH       BEAVER             OK   PUBLIC

0542 PM     HAIL             2 E BRYANS CORNER       36.62N 100.78W
06/03/2008  E0.88 INCH       BEAVER             OK   TRAINED SPOTTER

            HAIL WAS ONGOING.

0542 PM     HAIL             3 W BRYANS CORNER       36.62N 100.88W
06/03/2008  E1.00 INCH       BEAVER             OK   PUBLIC

0545 PM     HAIL             1 SSW BRYANS CORNER     36.60N 100.83W
06/03/2008  E0.75 INCH       BEAVER             OK   PUBLIC

0546 PM     HAIL             2 E BRYANS CORNER       36.62N 100.78W
06/03/2008  E1.00 INCH       BEAVER             OK   TRAINED SPOTTER

            ONGOING HAIL INCREASED TO THE SIZE OF QUARTERS.

0555 PM     HAIL             BALKO                   36.63N 100.68W
06/03/2008  E1.00 INCH       BEAVER             OK   TRAINED SPOTTER

0559 PM     HAIL             8 NNW LOGAN             36.68N 100.27W
06/03/2008  E2.75 INCH       BEAVER             OK   PUBLIC

            HAIL BROKE WEST WINDOW OF PERSONS HOUSE

0610 PM     HAIL             2 S GATE                36.82N 100.06W
06/03/2008  E1.00 INCH       BEAVER             OK   TRAINED SPOTTER

0612 PM     HAIL             9 NNW LOGAN             36.70N 100.25W
06/03/2008  M3.75 INCH       BEAVER             OK   PUBLIC

0615 PM     HAIL             4 N SLAPOUT             36.68N 100.11W
06/03/2008  E2.50 INCH       BEAVER             OK   PUBLIC

0615 PM     HAIL             7 NNE SLAPOUT           36.70N 100.06W
06/03/2008  E1.75 INCH       BEAVER             OK   PUBLIC

0620 PM     HAIL             8 NW SLAPOUT            36.70N 100.21W
06/03/2008  M3.75 INCH       BEAVER             OK   PUBLIC

            WINDSHIELD BROKEN ON VEHICLE AND ROOF DAMAGE FROM HAIL

0630 PM     HAIL             7 NW SLAPOUT            36.69N 100.21W
06/03/2008  E2.50 INCH       BEAVER             OK   TRAINED SPOTTER

            EMERGENCY MANAGER RELAYED DELAYED REPORT FROM A TRAINED
            SPOTTER WHO WAS ABOUT 7 MILES NORTHWEST OF SLAPOUT.

0630 PM     HAIL             8 NW SLAPOUT            36.70N 100.22W
06/03/2008  E2.50 INCH       BEAVER             OK   PUBLIC

0630 PM     HAIL             7 NNE SLAPOUT           36.70N 100.06W
06/03/2008  E0.75 INCH       BEAVER             OK   PUBLIC

0631 PM     HAIL             8 NW SLAPOUT            36.70N 100.22W
06/03/2008  E2.75 INCH       BEAVER             OK   TRAINED SPOTTER

0635 PM     HAIL             7 N SLAPOUT             36.72N 100.12W
06/03/2008  E2.75 INCH       BEAVER             OK   PUBLIC

            BROKE WINDOWS AND DENTED SIDING ON HOUSE

0640 PM     HAIL             6 N SLAPOUT             36.71N 100.11W
06/03/2008  E1.75 INCH       BEAVER             OK   PUBLIC

            BROKE WINDOWS AND VYNIL SIDING OF THE PERSONS HOUSE

0644 PM     HAIL             7 SSE GATE              36.75N 100.02W
06/03/2008  E1.50 INCH       BEAVER             OK   PUBLIC

0644 PM     HAIL             7 NE SLAPOUT            36.69N 100.02W
06/03/2008  E1.00 INCH       BEAVER             OK   PUBLIC

&&

EVENT NUMBER 00430 00431 00432 00433 00436 00438 00434 00435 00442
00437 00439 00486 00448 00488 00487 00485 00484 00483 00482 00481
00440 00480 00479 00441 00443 00478 00444 00477 00476 00475 00474
00445 00446 00473 00447 00472 00471 00470 00469

BROST

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 5:11 AM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more23 hr
Jun 4, 5:11 AM CDTRed Flag WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 12 more19 hr

Nearby

Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.